# SDR AALA2019020109009

- Difficulty date: January 27, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 9,797 hours, 3,652 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 30558000
- Condition: Damaged
- Location: Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EXHAUST GAS TEMPERATURE WAS OVER LIMIT, WARNING ON TAKEOFF ROLL NEAR 60 KNOTS. EXHAUST GAS TEMPERATURE REMAINED IN RED FOR SOMETIME, DATA SHOWED EXHAUST GAS TEMPERATURE WAS 666 DEGREES FOR 60 SECONDS. ENGINE ANTI-ICE WAS ON. LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE EXHAUST GAS TEMPERATURE HARNESS AND PROBES IAW RD 77-21-43-1, AND AMM 77-21-43. MAINTENANCE ALSO ACCOMPLISHED A BOROSCOPE IAW MCM 26T00007203,  AND A POWER ASSURANCE RUN IAW MCM 71-95-02. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK.
